Browse "MA-Journal Papers(저널논문)" byAuthorAhn, J

Showing results 1 to 2 of 2

1
Cyclotomic units and Stickelberger ideals of global function fields

Ahn, J; Bae, Sung-Hanresearcher; Jung, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.5, pp.1803 - 1818, 2003

2
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0